# SDR 98ZZZX2167

- Difficulty date: April 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N131PJ
- Make and model: Piper PA-31
- Aircraft serial: 317912030
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 2680210
- Condition: Failed
- Location: Rt Eng Hyd
- Part time: 800 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORT - GEAR SLOW TO RETRACT.  FOUND HYDRAULIC PUMP INOPERATIVE RT ENGINE.  HYDRAULIC PUMP DRIVE GEAR SEPARATED INTO TWO PARTS.  GEAR KEYWAY AND SECTION OF GEAR FOUND IN OUTLET SECTION OF PUMP HEAD.  THERE WAS NO SIGN OF SEIZURE TO CAUSE THIS FAILURE.
